Chern classes of free hypersurface arrangements

Paolo Aluffi

Journal of Singularities
volume 5 (2012), 19-32
Proceedings of the International Conference on Singularity Theory and Applications, Hefei, China, July 25-31, 2011

Received 6 January 2012. Received in revised form 20 April 2012.

DOI: 10.5427/jsing.2012.5b

Add a reference to this article to your citeulike library.


The Chern class of the sheaf of logarithmic derivations along a simple normal crossing divisor equals the Chern-Schwartz-MacPherson class of the complement of the divisor. We extend this equality to more general divisors, which are locally analytically isomorphic to free hyperplane arrangements.

Author(s) information:

Paolo Aluffi
Mathematics Department
Florida State University
Tallahassee, FL 32306, U.S.A.